# SDR SWIA20190405732

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 26,646 hours, 20,885 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER LANDING GEAR RETRACTION. (FLT#3626) REMOVED AND REPLACED THE PRIORITY BALANCED RELIEF VALVE IAW AMM. OPS CHECK GOOD, LEAK CHECK GOOD.
